# SDR PNSA020706

- Difficulty date: July 28, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 23,977 hours
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Tail Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ANC AN UNUSUAL VIBRATION WAS FELT IN CONTROL YOKE AND RUDDER PEDALS.  AIRCRAFT RETURNED TO ANC.  MAINTENANCE FOUND TAIL CONE ACCESS PANEL 317AB FORWARD TWO CAM LOCK FASTENERS LOOSE AND HANDLE FOR PANEL WAS STOWED WHICH MADE PANEL APPEARED INSTALLED CORRECTLY TO FLIGHT CREW ON PREFLIGHT.  PANEL WAS RESECURED AND AIRCRAFT INSPECTED FOR DAMAGE WITH NONE FOUND FROM LOOSE PANEL.
